# SDR AWXA200501439

- Difficulty date: October 26, 2005
- Submitted: November 25, 2005
- Operation: Air carrier
- Aircraft: N312AW
- Make and model: Boeing 737-3S3
- Aircraft serial: 24060
- Aircraft time: 20,598 hours, 7,778 cycles
- System (JASC): 5751 · Ailerons
- Part: Skin
- Part number: 65C2591118A
- Part serial: HDH299
- Condition: Damaged
- Location: Rt Ailerons
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

MCN - DURING C13 CHECK DISCOVERED PLIES SEPARATED ON LOWER SURFACE OF THE RT AILERON AT HINGE ACCESS PANEL.  UNABLE TO REPAIR AILERON DUE TO NON-DESTRUCTIVE INSPECTION REQUIREMENTS NOT AVAILABLE AT MCN STATION.  MAINTENANCE REMOVED AND REPLACED THE RT AILERON IAW AMERICA WEST AIRLINES TASK CARD R3M27015.
